# SDR DXTA2021051742080

- Difficulty date: May 15, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4100
- Aircraft time: 10,175 hours, 4,871 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT DOOR: DURING TAXI IN TO KTUS FLIGHT ATTENDANT NOTICE THAT THE NOISE AROUND THE AIRPLANE RIGHT HAND AFT EMERGENCY EXIT WINDOW WAS UNUSUALLY LOUD. AFTER SHUTTING DOWN WE INVESTIGATED AND FOUND THE EXIT WINDOW TO BE UNSEATED AND STICKING IN TO THE CABIN. THE T-HANDLE HAS NOT BEEN PULLED AND IS STILL IN THE NORMAL POSITION. THERE WAS NO INDICATION IN THE COCKPIT. "CORRECTIVE ACTION" REMOVED AND REPLACED AFT EMERGENCY EXIT. TEE HANDLE WAS NOT SEATED INTO INDENTS. INSTALLED RIGHT AFT EMERGENCY EXIT IAW GULFSTREAM AMM 52-22-00. NO LEAKS NOTED.
